# SDR DALA2019101105835

- Difficulty date: October 10, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 47,409 hours, 24,184 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Right
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON INTERNAL AREA LOWER ATTACHMENT OF THE WINDSHIELD CENTER POST RH SIDE IN COCKPIT (1 EA) L= (0.375 IN. APPROX.). PERFORMED REPAIR ON INTERNAL AREA LOWER ATTACHMENT OF THE WINDSHIELD CENTER POST RH SIDE IN COCKPIT AS PER ER/A 581650-14AD. REPAIR APPROVAL IS LIMITED TO 6,600 CYCLES AFTER SECTION I OF ER/A 581650-14AD. DELTA ENGINEERING MUST CONTACT AIRBUS BEFORE DUE DATE OF SECTION II REQUESTING INSTRUCTIONS FOR PART REPLACEMENT INFORMATION FOR THE WINDSHIELD FRAME PN D53111077203. (REF. RDAS 80685751/003/2019 ISSUE: A).
